# SDR ZZDA2008065

- Difficulty date: August 17, 2007
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N286AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 34480
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 777
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH AND DENT FOUND ON LEFT AFT FUSELAGE AFT OF LEFT WING.  INSTALLED AN EXTERNAL PERMANENT REPAIR DOUBLER AT STA 777, LONGERON 21-L, IAW B737-700 SRM 53-00-01 FIG 201 REPAIR NR 1.
